Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Intense chest pain, arm pain, panic attacks. Quit smoking. What is happening?

I quit smoking last week, and have started having intense chest pains, and pain in my left arm , I ve asked people I know that have quit before, and they say it s just withdrawal symptoms. But this pain feels like too much. Some nights the pain get s so intense, I begin to fear that I m having a heart attack , and start having a panic attack. What s happening to me?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
PLS get an ECG done,then TMT to rule out any heart related issues. breathe out through ur mouth as many times as possible. relaxation is the key whenever panicky thoughts arrive.
one week after quitting smoking is wonderful--congrats. carry on for another 2 weeks, u ll never smoke again. that is the conditioning period--21 days.
first the nicotine addiction,the smoking habit and finally avoid trigger factors. in 1 month the addiction is gone and in a season u ll feel very good and u might not remember that u smoked.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor